American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35Q40) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Maurice A. de Gosson. Symplectic covariance properties for Shubin and Born--Jordan pseudo-differential operators. Trans. Amer. Math. Soc. 365 (2013) 3287-3307.
Abstract, references, and article information
View Article: PDF

[2] Rowan Killip, Betsy Stovall and Monica Visan. Scattering for the cubic Klein–Gordon equation in two space dimensions. Trans. Amer. Math. Soc. 364 (2012) 1571-1631. MR 2869186.
Abstract, references, and article information
View Article: PDF

[3] Yue Liu, Xiao-Ping Wang and Ke Wang. Instability of standing waves of the Schrödinger equation with inhomogeneous nonlinearity. Trans. Amer. Math. Soc. 358 (2006) 2105-2122. MR 2197450.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Patrick J. Rabier. Asymptotic behavior of the solutions of linear and quasilinear elliptic equations on $\mathbb{R}^{N}$. Trans. Amer. Math. Soc. 356 (2004) 1889-1907. MR 2031045.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1